Affordable Access

Publisher Website

On the solution of the smoluchkowski equation for rotational brownian motion

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
54
Issue
3
Identifiers
DOI: 10.1016/0009-2614(78)85275-0
Disciplines
  • Physics

Abstract

Abstract It is shown how the complete solution of the Smoluchkowski equation for rotational brownian motion may be obtained to any order in the applied field strength by means of Picard's method of successive approximations. The procedure is illustrated by considering the particular case where the applied electric field has the form of a rectangular pulse. The results of earlier investigators are recovered when the length of the pulse is made long in relation to the Debye relaxation time. Finally it is indicated how the successive approximation technique may be extended to include inertial effects.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments